MathSciNet Relay Station
MathSciNet bibliographic data
MR1792776 90B10 (90C35)
Dai, J. G.; Vande Vate, J. H. The stability of two-station multitype fluid networks. Oper. Res. 48 (2000), no. 5, 721–744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement